Embracing life with chronic pain.

Coming off Cymbalta even with doctor supervision and support has been a HUGE challenge!! Yet, it is nothing compared to the cold turkey symptoms, albeit there has been some overlap.

During the first two weeks with the reduced dosage, I have experienced electric shocks, intense brain fog, burning that is overwhelming, skin beyond overly sensitive–lightweight blouse causing stabbing sensations that reach to my core, and nausea…to name a few.  I have also had increased ringing in my ears making sleep a challenge!

I am now to the next step…which is one of the lower dose capsules every other day for two weeks. Should be interesting! LOL  Since there is so much going on in my body, I have continued to take the two short acting opioids.  It will definitely be an interesting conversation with the pain specialist this next Thursday!  My guess is we will up the dosage of the pump and then stay at that level for 3-4 weeks as we see how my body settles.

It is very exciting to think that I will be Cymbalta free by Labor Day weekend!

Advertisements

Comments on: "Update — Coming Off Cymbalta" (2)

  1. You are so strong. I know, you have no choice but some would just lay down n give up. I pray for you so often. Do your best to hang on. Surely God has an answer that will be more positive soon. Love you bunches. A Jane

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Tag Cloud

%d bloggers like this: